Access count of this item: 65

Files in This Item:
File Description SizeFormat 
0209-2.pdf384.55 kBAdobe PDFView/Open
Title: 或種の連立微分方程式の標準型 (超函数と線型微分方程式 II)
Authors: 吉田, 正章  KAKEN_name
Author's alias: YOSHIDA, MASAAKI
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 4
End page: 10
URI: http://hdl.handle.net/2433/105195
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.